# SDR AUS20030312

- Difficulty date: February 27, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive Shaft
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE TOWER DRIVE SHAFT FAILED.
